DOI 10.1016/j.carpath.2012.07.007
Fatal coronary artery intimal hyperplasia due to amphetamine use.
Аннотация
BACKGROUND
Amphetamines have been reported to cause myocardial infarct, cerebral hemorrhage, aortic dissection, hypertension, vasculitis, aneurysms, and, occasionally, death from direct toxicity. To date, there have been no reports of coronary intimal hyperplasia in an amphetamine user.
METHODS
A 29-year-old male was found collapsed after jogging. He had been taking amphetamines for 11 years for attention deficit/hyperactivity disorder. Past medical history was positive for mild hypertension and migraine headaches. He underwent a complete autopsy and drug screen.
RESULTS
At gross autopsy his left anterior descending (LAD) coronary artery was occluded and he had an old myocardial infarct in the anterior wall of the left ventricle. Microscopic findings included occlusive intimal hyperplasia (positive for smooth muscle actin) in the LAD and an old left ventricular anterior wall infarct surrounded by acute infarct.
CONCLUSION
In addition to other reported adverse effects, amphetamines can also cause occlusive intimal hyperplasia of the coronary arteries.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.